# SDR A6WA201301234011

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 30,722 hours, 28,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

IN FLIGHT SAW SPARKING AND MELTING ON LEFT WINDSHIELD.  COMPLIED WITH QRH.  TURNED WINDSHIELD HEAT OFF, SPARKS STOPPED.  COORDINATED WITH DISPATCH AND ATC, RETURNED TO LAND AT DCA.  LANDING WEIGHT 39,000.  NO FURTHER INCIDENT.  REPLACED LEFT WINDSHIELD.
